# SDR CA040123006

- Difficulty date: January 5, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 35,294 hours
- Engine: Lyc ALF502R5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: WIRE161
- Condition: Chafed
- Location: Nr 1 Generator
- Part time: 37,287 hours, 36,709 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH WHEN ATTEMPTING TO START APU , LOST AC BUSS 1 AND ESSAC , NR 1 GENERATOR WOULD NOT RE-SET, AIRCRAFT LANDED NORMALLY. MAINTENANCE INSPECTION FOUND CHAFING OF THE 'B' PHASE (YELLOW STRIPE) NR 1 ENGINE GENERATOR WIRING CHAFED TO GROUND  AT THE LT TOP FWD COWL (WIRING BUNDLE CONTAINING FEEDER CABLE AND GEN CONTROL WIRING), ALSO FOUND CHAFING OF THE NR 1 GENERATOR 'RED STRIPE' WIRING AT PYLON COVER.  NOTE: PREVIOUS SIMILAR EVENT ON THIS AIRCRAFT HAD BEEN BLAMED ON CONTAMINATION OF THE CONNECTOR (1XB-7R), PROBLEMS WERE SEVERAL DAYS APART.
